# SDR ASOA200801569

- Difficulty date: November 26, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 11,243 hours, 9,705 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Unknown
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT NEEDS BATTERIES.
